# SDR AALA991081

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 546
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT WING, FORWARD LOWER SPAR CHORD HAS CORROSION AT WS 546 WITH PREVIOUS BLEND.  INSTALLED DOUBLER PER AARD 53-30-00-02 AND ESO DATED 7/20/99.  (M)
